# SDR CA031209005

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 29,462 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Downlock Switch
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) LT MAIN LANDING GEAR NOT INDICATING DOWN AND LOCKED ON APPROACH.  AIRCRAFT RETURNED TO BASE.  BROKEN WIRE ON DOWN SWITCH FOUND AND REPAIRED.  GEAR SWING CARRIED OUT NORMAL FOR TYPE. AIRCRAFT RELEASED FOR RETURN TO SERVICE
